# SDR 06FDEA03817

- Difficulty date: October 31, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727-200
- Aircraft serial: 20979
- Aircraft time: 52,783 hours, 40,493 cycles
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 538 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING CUSTOMER CARD NR N00224, FOUND OUT OF LIMITS GOUGE IN EXTERIOR SKIN BS 538 1.5 INCH BELOW STR 25 RT.  REMOVED DAMAGE IN EXTERNAL SKIN BS 538 BELOW STR 25R AND REPAIRED IAW SRM 53-30-3 FIG 1.
